RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1957, Volume 6, Pages 231–298 (Mi mmo62)  

This article is cited in 9 scientific papers (total in 11 papers)

Unsolvability of some algorithmic problems in the theory of groups

S. I. Adian


Full text: PDF file (9407 kB)

Bibliographic databases:

Document Type: Article
Received: 24.01.1956

Citation: S. I. Adian, “Unsolvability of some algorithmic problems in the theory of groups”, Tr. Mosk. Mat. Obs., 6, GITTL, Moscow, 1957, 231–298

Citation in format AMSBIB
\Bibitem{Adi57}
\by S.~I.~Adian
\paper Unsolvability of some algorithmic problems in the theory of groups
\serial Tr. Mosk. Mat. Obs.
\yr 1957
\vol 6
\pages 231--298
\publ GITTL
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95872}
\zmath{https://zbmath.org/?q=an:0080.24101}


Linking options:
  • http://mi.mathnet.ru/eng/mmo62
  • http://mi.mathnet.ru/eng/mmo/v6/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Volodin, V. E. Kuznetsov, A. T. Fomenko, “The problem of discriminating algorithmically the standard three-dimensional sphere”, Russian Math. Surveys, 29:5 (1974), 71–172  mathnet  crossref  mathscinet  zmath
    2. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, “On the centenary of the birth of Petr Sergeevich Novikov”, Russian Math. Surveys, 56:4 (2001), 793–802  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. Yu. Popov, “Markov Properties of Burnside Varieties of Semigroups”, Algebra and Logic, 42:1 (2003), 54–60  mathnet  crossref  mathscinet  zmath  elib
    5. M. A. Shtan'ko, “Markov's theorem and algorithmically non-recognizable combinatorial manifolds”, Izv. Math., 68:1 (2004), 205–221  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. M. A. Shtan'ko, “To the Markov theorem on algorithmic nonrecognizability of manifolds”, J. Math. Sci., 146:1 (2007), 5622–5623  mathnet  crossref  mathscinet  zmath  elib
    7. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. L. D. Beklemishev, “Gödel incompleteness theorems and the limits of their applicability. I”, Russian Math. Surveys, 65:5 (2010), 857–899  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. S. S. Goncharov, “Degrees of autostability relative to strong constructivizations”, Proc. Steklov Inst. Math., 274 (2011), 105–115  mathnet  crossref  mathscinet  isi
    10. V. A. Romankov, “Diofantova kriptografiya na beskonechnykh gruppakh”, PDM, 2012, no. 2(16), 15–42  mathnet
    11. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:238
    Full text:119

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019